CSpace  > 计算数学与科学工程计算研究所
三维有限元本征值的外推
林群1; 周俊明2; 陈竑焘3
2011
Source Publication数学的实践与认识
ISSN1000-0984
Volume041Issue:011Pages:132
Abstract通过二维和三维积分恒等式,探讨泊松方程本征值问题三角线元和四面体线元Richardson外推的可行性.理论分析表明,如果剖分为均匀一致和拟一致,外推均可将解的精度提高二阶.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37668
Collection计算数学与科学工程计算研究所
Affiliation1.中国科学院数学与系统科学研究院
2.河北工业大学
3.厦门大学
Recommended Citation
GB/T 7714
林群,周俊明,陈竑焘. 三维有限元本征值的外推[J]. 数学的实践与认识,2011,041(011):132.
APA 林群,周俊明,&陈竑焘.(2011).三维有限元本征值的外推.数学的实践与认识,041(011),132.
MLA 林群,et al."三维有限元本征值的外推".数学的实践与认识 041.011(2011):132.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[周俊明]'s Articles
[陈竑焘]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[周俊明]'s Articles
[陈竑焘]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[周俊明]'s Articles
[陈竑焘]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.